Medscape, a website hosted by WebMD for physicians and health professionals, asked the question: “How concerned are you about adverse events related to the vaccines?” So far there have been 1,439 comments and responses. Medscape states at the top of the page that “commenting is limited to medical professionals” and “commenting is moderated.”
Professionals from many countries are joining in the conversation. And it’s a stark reminder of the times we live in when some of the earliest responses are: “I am most concerned about the willingness of the medical field to bully and coerce the vaccine on each other;” and, “I am concerned, but I don’t want to be cancelled for expressing those concerns.”
There are several, but one Telegram post claims there have been “950+ comments by doctors maimed by the jab on doctor’s only website hosted by WebMD”.
But it’s not easy to verify this as: there are a large number of responses; comments are being continuously added; commentators are able to post several times; there is no way to filter comments for personal stories of “vaccine” injuries; and, guests on the website, some of whom may not be medical professionals, are able to comment – although such comments are probably removed as and when they are identified.
The first response is dated 8 February 2021 and states, “I remember, during the outbreak of H1N1 [ or swine flu], vaccines were quickly distributed around the globe. Some reached Ghana, where I was by then, and I had a shot of the H1N1 vaccine without any major side effects. However, friends and relatives had mild to severe side effects from the vaccine with some even dying. Most of them had severe injection abscess at the injection site, others had severe fever and headache, and some died. The question now is, how are we sure that the COVID-19 will not give as similar problems and if it is safe for everyone?”
Regarding the 2009 swine flu vaccine another person later commented, “It took 5 years and a major study for UK government to finally reverse its stance on the safety of swine flu vaccine – given to 6 million in Britain – and accept it triggered the devastating sleep disorder narcolepsy in children 4 -18.”
The swine flu vaccine, which was rushed into service without the usual testing, caused narcolepsy not only in children but also in adults. In 2018, almost ten years later, dozens of NHS workers were still fighting for compensation after developing narcolepsy from it.
The swine flu was a “falsified pandemic” declared by WHO in June 2009 on the advice of its group of academic experts, SAGE. Many of WHO’s SAGE members at the time had intense financial ties to the same pharmaceutical giants – such as GlaxoSmithKline, Roche, Novartis – who would benefit from the production of drugs and untested H1N1 vaccines.
There are parallels between the 2009 swine flu and the 2019 Covid “pandemics.” One being that Covid “vaccines” have also been rushed into service without the usual testing. Another is the side effects medical professionals are experiencing from the “vaccines.” Earlier this year, in April, a medical director of a hospital in Kent, England, said the “levels of sickness after vaccination is unprecedented” among NHS staff. So much so, it was having a “huge impact on the health service functioning.” Hence, it’s not unexpected that a number of responses on Medscape tell the personal stories of medical professionals who have been injured by the experimental Covid injections.
Below we summarise one such story. It’s not clear where Anne, as we’ve renamed her, lives or what her professional background is. But when we’re relating human suffering, these details become less significant.
Anne had the first Covid injection, Pfizer, on 25 May. Three days later she developed tinnitus in her right ear. Two days after that, five days after the injection, she developed full body muscle twitching. Her legs, arms, abdomen and back were all twitching. After some time, she began experiencing extreme fatigue and aches in her right leg which would then then move to both arms, and then move back to her right leg. Randomly, the corner of her mouth would tingle.
Two and half weeks after the injection she began experiencing a burning pressure, tingling, and numbness on the back of her skull and a “whooshing” in her ears. This would last for about an hour at a time. “I honestly feel like a ticking time bomb, never know what’s next. The only good news so far, is that the twitches have lessened a bit and the ringing in ear is gone,” she said. It had been the strangest and scariest thing she had ever experienced and consequently would not be having the second injection. “I pray week 3 brings nothing more,” Anne said.
A few days later Anne reports that although the ringing in her ear has not returned, her muscle twitching was persisting, “a little less but still annoying. I’m grateful it’s nothing more serious than from what I’ve read here,” she said. She said she had weakness in her arms that comes and goes but it seems to be improving.
Anne continued to have good and bad days and after four weeks felt she was improving but it was “agonisingly slow.” She still experienced “low level” twitching in her thighs. She said exercise helped and “I feel running is what gives me the best relief.”
Five weeks after the injection she was still experiencing periodic weakness in her arms and legs and muscle twitching, mostly in her legs. Sometimes her calves and biceps cramped. But she was still improving as she would be symptom free for hours at a time. She felt the twitches most when she was falling asleep. “It causes me a little anxiety still. I take a melatonin to help. I have noticed that chamomile tea helps calm all the nerves and the twitching (to a degree). I was willing to try anything to relax, and I feel like the tea does help a little at night,” Anne said.
This was the last update from Anne. We wish her well and hope she has made a full recovery.
At the time of writing, the most recent response to concerns about adverse events related to Covid injections was: “I think a new concern now will be the third shot. It seems a large percentage of people reported a more severe reaction after their second shot. Will the third cause these people even more of a reaction?”
It’s a question that has been on all our minds.
We’re not funded by the Government
to publish lies and propaganda on their
behalf like the mainstream media.
Instead we rely solely on your support, so
please support us in our efforts to bring
you honest, reliable, investigative journalism.
It’s quick and easy…
Please choose your preferred
method to show your support